Affordable Access

Access to the full text

Vector-Valued Functions Generated by the Operator of Finite Order and Their Application to Solving Operator Equations in Locally Convex Spaces

Authors
  • Man’ko, S. N.1
  • 1 Orel State Institute of Culture, ul. Leskova 15, Orel, 302020, Russia , Orel (Russia)
Type
Published Article
Journal
Russian Mathematics
Publisher
Pleiades Publishing
Publication Date
Mar 16, 2018
Volume
62
Issue
3
Pages
34–44
Identifiers
DOI: 10.3103/S1066369X18030052
Source
Springer Nature
Keywords
License
Yellow

Abstract

This work is devoted to solving some classes of operator equations, based on the solution of auxiliary one-parameter family of equations, which is obtained fromthe original operator equation by formal replacement of the operator of the integrated parameter. Solutions are vector-valued functions represented by power series or integral. We investigate some properties of these solutions, namely, growth characteristics, the domain of analyticity. The investigation is realized by means of order and type of operator, operator order and operator type of the vector relative to the operator.

Report this publication

Statistics

Seen <100 times